Painful lesions and thinning of the skin on my feet and the open lesions on my fingers are pain ful and the only solution so far is staying off of my feet or stopping tykerb. Neither are acceptable to me at this time. Cannot stay off my feet all the time and stopping the meds means the cancer will again take over. Right now I am doing so well with a 50% reduction on tumors since first started taking last December... What other alternatives do I have to this problem???
- Tykerb Information for Consumers
- Tykerb Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tykerb (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2010 • 1 answer
Posted 29 Jul 2012 • 1 answer
Posted 6 Jul 2014 • 1 answer
Just had hand foot and mouth and now there is excessive peeling, but it has been over 7 days. Help??
Posted 15 Oct 2014 • 1 answer
Want to bring to everyone's attention regarding neuropathy of the feet and hands or peripheral pain?
Posted 15 May 2016 • 1 answer